MAUDE Adverse Event Report: LDR MÉDICAL ROI-C COATED CAGE H5 14X14MM; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C COATED CAGE H5 14X14MM; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.Review of the device history records and traceability shows no evidence on a device issue that may have caused this event.Additional information was requested.Investigation still in progress.
 
Event or Problem Description
Roi-c ti: implant broke during surgery.Breaking the cage during surgery.No impact for patient.No additional medical intervention.No delay.Surgical technique was followed.Additional information was requested.Investigation ongoing.
 
Additional Manufacturer Narrative
The returned cage was examined.Visual inspection found that part of the front of the cage has fractured off at one of the plate interfaces.The cause of this event can likely be attributed to damage that occurred during insertion of the anchoring plate.It is likely that the cage was misaligned within the disc space such that during impaction of the anchoring plate, an unexpected off-axis force was placed on the cage resulting in its fracture.A review of the dhr did not find any issues which would have contributed to this event.
 
Event or Problem Description
It was reported that the implant broke during surgery.There was no impact to patient and no additional medical intervention reported.

Brand Name
ROI-C COATED CAGE H5 14X14MM
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8731000
Report Number3004788213-2019-00189
Device Sequence Number2637063
Product Code OVE
UDI-Device Identifier03662663023122
UDI-Public03662663023122
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberN/A
Device Catalogue NumberCMC1311P
Device Lot Number49700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1